# SDR SWAA112214

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 51,103 hours, 41,919 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R1 DOOR SKIN CRACKED AT BS 299, BETWEEN BEAM 4 TO BEAM 5.  REPAIRED SKIN PER SRM.
